# SDR SWAA2014032426408

- Difficulty date: March 12, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6563814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT VERTICAL ANGLE CRACKED AT RACK E1 - 2 IN E & E COMPARTMENT.  REPAIRED ANGLE IAW SRM & DWG.
